Doctor insights on:
Could The Combination Of Olanzapine And Duloxetine Be Making Me Gain Weight
Taking 225mg Effexor&Clonazepam 4 Major Dep Dis&anxiety¶noid thoughts. Had Olanzapine&Respiridone before but is Abilify ok2take with Effexor?
Abilify: It appears that you are also experiencing paranoid thoughts, and have been treated for depression. At the same time, if your doctor prescribes the Abilify, with or without the Clonazepam, there is no contraindication. The Abilify might also augment the Effexor as an antidepressant, which is another advantage for this recommendation. ...Read more
Cymbalta (duloxetine) is an "antidepressant" medication. However, it is an approved treatment for a variety of indications to include (unipolar) depression, anxiety, and chronic pain (related to diabetic neuropathy, musculoskeletal and/or fibromyalgia). Pharmacologically, it primarily enhances 2 different neurotransmitters (serotonin and norepinephrine). It can cause a ...Read more
Maybe.: Olanzapine often causes weight gain and at times elevated blood sugar, cholesterol and triglycerides. It is a major side effect of olanzapine. Duloxetine can also cause weight gain but is less likely to do so. The weight gain on Olanzapine is almost immediate and may be progressive. Duloxetine's is not. It takes time and isuncommon and small. It is more likely the olanzapine. ...Read moreSee 1 more doctor answer
Hi I am on serequel just change from olanzapine but still gaining weight is there another medication that i could ask doctor about that would be bette?
Both: Both have a side effect of increasing appetite. Dont eat 2 hours before bed time, dont get up in the middle of the night and snack, and watch your portions and you wont gain weight. Otherwise yes there are other medication options. Discuss it with your physician. ...Read moreSee 1 more doctor answer
Is there an alternative to Olanzapine for nerve pain but not Lyrica ? Olanzapine causing significant weight gain.
Depression, Anxiety: Thank you for informing about Depression, Anxiety disorder, Olanzapine((anti-psychotic medication), Tapentadol (Narcotic medication), Nerve pain, Full Neurological test, MRI. Olanzapine is not for nerve pain. Go to a National Park in your Country for 2 weeks to feel the Wonders of Creation See Psychiatrist for Diagnosis, Medication benefits and side effects, and Therapy for Depression, Anxiety ...Read moreSee 1 more doctor answer
Does Mirtazapine induce weight gain? I had been on olanzapine before and my weight skyrocketed dramatically. Now I end up depressed about my weight.
Weight gain s/e: Tell prescribing doctor about weight gain on olanzapine and ask for alternate med less likely to cause weight gain. Meantime, ask about lower dose. You may also want to see your pcp for weight gain to be checked for thyroid disorder, blood sugar level and other medical factors that may contribute to weight gain. Eat healthy, no junk food, and exercise regularly to help weight loss. Stay with it. ...Read moreSee 2 more doctor answers
Upon discontinuation, what is the likelihood that / how quickly should I expect to lose the 20 lbs gained while taking olanzapine/zyprexa?
After Zyprexa wtloss: Most of the patients that I have switched off of Olanzapine and onto another drug were able to lose their weight. Those who exercised and dieted lost faster. I would guestimate that it will take you under three months if you work at it. Best wishes to you. Go packers! ...Read moreSee 2 more doctor answers
I'm finding it almost impossible to lose weight, because I'm taking olanzapine. Why does the drug increase weight so badly ?
Several reasons.: Sometimes it affects your energy level and you don't get as much exercise. Sometimes it increases appetite, too. It is crucial to count calories, so you don't exceed the calories you need daily, or you will gain weight. Cut your calories by 100 a day and you will lose 1 pound a week. Walk a mile and you will burn 100 calories. It's a numbers game. Know what you eat. Count condiments even. ...Read more
I gained over 30 kilos over the last few years caused by medicine that im taking, im taking setraline and olanzapine please help i really want to lose?
Zoloft and Zyprexa: Can both cause weight gain, especially if depression is interfering with appetite and the meds are working. Chances are if this is the case any of the medications that work to offset your depression will do the same. This can be combated with lifestyle changes and occasionally agents that promote weight loss can be used under physician's close supervision (I hope this helps) ...Read more
An atypical antipsychotic approved by fda for tx of schizophrenia & bipolar disorders. It is structurally similar to Clozapine but classified as thienobenzodiazepine. It is manufactured by eli lilly co. May cause involuntary movements, akathisia, fatigue, red eyes, dry mouth, anhedonia, dizziness, weight gain, seizures, metabolic ...Read more
- Talk to a doctor live online for free
- Could high dhea levels be causing me to retain water and gain weight
- I have headaches and the top of my head is tender what could this be
- What could be the cause of redness between my scrotum and anus?
- Ask a doctor a question free online
- What could be the cause of this peeling of gum and mouth tissue?
- Got a lump on the middle of my penis and there is no pain what could it be
- What could be the cause of sudden numbness and or tingling in limbs?
- What could be the cause of heart pain and frequent urination?
- Talk to a psychiatrist online for free